# SDR UPS04641691

- Difficulty date: January 7, 2004
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil System
- Condition: Low
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT ENGINE OIL QTY DROPPED THRU 38 (WENT AS LOW AS 17). OIL TEMP WAS CLIMBING THROUGH 130.  R/R MAIN LUBE FILTER AND TANK PRESS VALVE. NO HELP. REPLACED LT ENGINE PER TC  6002 LEAK AND OPS CHECK NORMAL.
